# SDR 2009FA0000836

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: General aviation
- Aircraft: N333TL
- Make and model: Beech C90
- Aircraft serial: LJ999
- Aircraft time: 7,445 hours, 6,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 5052443229
- Condition: Cracked
- Location: Elevator Pulley
- Part time: 7,445 hours, 6,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOORING INSULATION BECAUSE OF AGE AND WEAR, CRACKS WERE FOUND IN THE FLOOR PANEL (P/N 50-440012-655), INVESTIGATION FOUND SEVERAL CRACKS IN THE FLOORS SECOND LAYER AND ELEVATOR PULLEY SUPPORT BRACKET (P/N 50-524432-29) AT FS242, JUST INSIDE THE CABIN ENTRY DOOR.  MY CONCERN IS THAT THESE CRACKS WERE UNDER THE FLOORING INSULATION WHICH IS GLUED  TO THE PANEL AND NOT VISIBLE UNTIL THE INSULATION WAS REMOVED, THESE CRACKS MAY HAVE GONE UNDETECTED FOR WHO KNOWS HOW LONG OR UNTIL THE BRACKET FAILED COMPLETELY. PICTURES ARE AVALABLE.
